# SDR IPXA2022100686897

- Difficulty date: October 6, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 24,839 hours, 15,177 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ASTRONG WET SOCK SMELL ON DEPARTURE & ARRIVAL IN CLEAR AIR NO CLOUDS PACK #1 WAS IN USEPERFORMED OPERATIONAL CHECKOUT OF BOTH #1 AND #2 PACKS SEPERATELY WITH ENGINES RUNNING PER AMM 21-11-00. NO SMELL DETECTED OK FOR CONTINUED SERVICE
